# SDR IXXA20120730018S

- Difficulty date: July 30, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 78,053 hours, 17,827 cycles
- Engine: Ge CF680A
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Damaged
- Location: Apu Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT WALK AROUND FOUND EVIDENCE OF A TAIL STRIKE.  SKIN DAMAGE WAS FOUND TO THE APU DOORS AND AFT FROM BS 1898.4 TO 1923.  FRAME DAMAGE WAS FOUND FROM BS 1898.45 TO 1923.5.
